# SDR REXA2021100800798

- Difficulty date: September 8, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: SH670337735
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT DOOR THRESHOLD SKIN PANEL HAS A DRILL START HOLE BETWEEN F.S. 533.00 AND F.S. 549.00	REPAIRED FWD CARGO DOOR THRESHOLD SKIN PANEL IAW ENDEAVOR EA CRJ 753-11898 REV B DATED 8/10/2021 WVAC EMP # 56392
